# SDR SWAA2025060276543

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8892S
- Make and model: Boeing 737-8
- Aircraft serial: 68047
- Aircraft time: 6,218 hours, 3,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LEFT FLIGHT ATTENDANT FLASHLIGHT INOP <[01].  REPLACED FLASHLIGHT ASSY REF AMM 26-64-00. OPS CK GOOD.
